# SDR W322004F00001

- Difficulty date: May 19, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N39EL
- Make and model: Lear 24
- Aircraft serial: 24251
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 9550273C
- Part serial: JUN821494NOV993
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED LOSS OF HYDRAULIC PRESSURE AFTER FAILURE OF FLAPS TO DEPLOY.  UPON INITIAL INSPECTION, HYDRAULIC FLUID WAS FOUND FLOWING FROM LT BRAKE ASSEMBLY.  UPON REMOVAL FROM AIRCRAFT, BOTH BRAKE ASSEMBLIES WERE FOUND TO BE CRACKED IN IDENTICAL LOCATIONS, RADIATING FROM TRUNION BLOCKS TOWARD THE OUTER EDGES.  CAUSE OF CRACKS AT THIS TIME ARE UNKNOWN, CAUSE COULD BE ATTRIBUTED TO POSSIBLE INSTALLATION ERROR.
